Posted by: Anne | 2009-07-27

&quot Simply Slim" 

Hi Doc.

Thanx for the reply. As for the product they pride themselves on providing an all natural product and the certification pertaining to this seems petty legitimate to me (GMP 100% Herbal).

The ingredients are as follows:

Bitter Orange Extract (Bigarade Orange or Neroli)
Cassia seed
Aloe Vera
Evening Primrose Oil
Dietary Fibre

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anne

Thank you for providing me with the list of ingredients in Simply Slim. The fact that a product contains so-called 'natural' or 'herbal' ingredients is not guarantee that it is safe - some of the most potentially harmful products are made from herbs. The Bitter Orange Extract contains synephrine and is an appetite suppressant. Synephrine is a form of epinephrine that can cause a whole list of negative side-effects including palpitations, insomnia, psychotic states and wost of all, addiction. Other forms of epinephrine have been banned in over-the-counter products and I would not recommend that slimmers should use any product that contains synephrine. Cassia seed and aloe vera are laxatives that may cause loss of normal bowel movements and dehydration if taken in excess. The L-carnitine should not be taken by anyone with thyroid problems as it suppresses thyroid function.
I am not sure why the Lotus or Water Lily is being added to a slimming product because it is basically used as an aphrodisiac! It may be added to make you "feel euphoric" as the one advertisement for Blue Lotus states.
The Evening Primrose oil, and dietary fibre should not be harmful and the dextrose is probably added as a sweetener to improve the taste.
My recommendation would be not to use this kind of product and to rather stick to a low-fat, balanced diet and regular exercise to achieve safe, sensible weightloss.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: andre | 2009-10-22

I am not advocating Weigh Less. I joined a couple of months ago and this together with a mild exercise plan helped me to loos 15 kg' s in two and a half months. For the cost of SS you could join a similar body and loose weight in a healthy and safe way. Try and stay away from all sorts of plans that requires you to take supplements - surely this cannot be good for your health - and read the fine print in some of these supplements " only effective if taken with a healthy balanced diet"  So, my advice is to change your mindset and lifestyle and you will see that this works. Anyone is welcome to contact me for a discussion.

Reply to andre
Posted by: G Scott | 2009-10-19

Have been using SS for 5 days. Feel terrible. Shaky, problem with eyesight, cant sleep, headaches in the moring, exhausted. Giving it away to my friend who have been using it for months and has no side effects what so ever.

Reply to G Scott
Posted by: Sha | 2009-10-19

I have been using this product for 9 days now and have never felt so sick in my life! I have severe dizziness, nausea, upset tummy, headaches, hot flushes, palpitations etc, etc, etc. Having felt like this for 9 days, i can' t even say it was worth it because i haven' t lost so much as half a kilo although i eat healthily?

I' m seriously thinking about stopping this product because i cannot continue to feel like this on a daily basis.

Reply to Sha
Posted by: Fieksie | 2009-10-18

I' m using SS for almost 3 months. My hands and feet are swelling. I have dizziness and headaches. No neurological problem - tested last week. Should I stop?

Reply to Fieksie
Posted by: Shirley | 2009-10-15

I used the product for a month. By week 3 my blood pressure had gone down so low that I fell over nearly every time I stood up. In week 4 I suddenly started experiencing a " heaviness"  on my heart and extreme difficulty breathing. I suspect it is as a result of the use of the product as I have never had any problems of this nature before. Is this possible? Has anyone else had the same experience?

Reply to Shirley
Posted by: Ria | 2009-10-13

Been using it for 5days feels tired, dizzy and have huge haedaces...haven' t lost anything so far....

Reply to Ria
Posted by: Debbie | 2009-10-12

I just want to know if the tablets are safe for me. I have type 2 diabetes and is on a antidepresant (cilift) Can i stop the cilift and use the tabletts? Thanks

Reply to Debbie
Posted by: Amanda | 2009-10-08

I' m a VERY active person and I follow a well balanced low GI diet but i just couldn' t shake off the weight

I haven' t been using it too long but it seems to work. I must say that since ive started using it i have trouble sleeping... Any suggestions?

Reply to Amanda
Posted by: Madelyn | 2009-10-07

I' ve lost 6kg within 28 days!!! This product works. I had no side-effects what so ever. No change in diet. Recommended to all!!!

Reply to Madelyn
Posted by: Sue Pretorius | 2009-10-01

Hi Marietjie,

When you are in menopause or peri-menopause then ANY weight reduction program is slower!!!!! Do you have much weight to lose? Having lost 1.4kg in a month is good - you didn' t gain anything!!! Some of my more mature customers have only seen dramatic weight loss in their 2nd and third month. But they have come down 2 dress sizes in the meantime. I am based in Fourways, and if you have any questions you can call me. Absolutely Flab-U-Less 011.803.8454

Reply to Sue Pretorius
Posted by: Sascha | 2009-09-16

worked wonders for me 10 kilos down no change in my diet

Reply to Sascha
Posted by: marietjie mare | 2009-09-15

It didn' t work for me, almost no weight loss in a month - only 1.4kg. I am on a low GI diet and walk 6 km 5 days a week. Still no difference! I have no thyroid or insulin problems. I am 54 yeras old. What is the problem that I do not loose weight?

Reply to marietjie mare

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.